BibTeX record journals/amc/KadalbajooK06

download as .bib file

@article{DBLP:journals/amc/KadalbajooK06,
  author    = {Mohan K. Kadalbajoo and
               Ritesh Kumar},
  title     = {A high resolution total variation diminishing scheme for hyperbolic
               conservation law and related problems},
  journal   = {Appl. Math. Comput.},
  volume    = {175},
  number    = {2},
  pages     = {1556--1573},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.amc.2005.09.006},
  doi       = {10.1016/j.amc.2005.09.006},
  timestamp = {Fri, 21 Feb 2020 21:26:03 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/KadalbajooK06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics